# SDR FDEA202408151199

- Difficulty date: August 15, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5398032820100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT ANGLE CRACK AT FR77 Y1820   CRACKED ANGLE REPLACED NEW PART, INSTALLED WITH RIVETS AT MAIN DECK FLOOR FR77,   Y1820. I.A.W A300-600F SRM 51-72-10-001, PAGE.2 AND 51-40-21-001, PARA.6 PAGE.7B-23, THIS   REPAIR CLASSIFIED AS MINOR PER GMM6-2-100.
